# SDR SIMA200436601

- Difficulty date: December 28, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- Aircraft time: 28,142 hours, 28,308 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19502
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE AT ROWS 8,9, AND 10.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY POWER SUPPLY UNIT IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200502058) (K)
